# SDR MWEA98845

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Support
- Part number: 99155617
- Condition: Misinstalled
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 BOT ORIG HOLES ON VERTICLE JACK PAD SUPPORT WILL CREATE BELOW MINIMUM EDGE DISTANCE IN VERTICLE LEG ON AFT PRESS BULK TEE.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER ANGLE REPAIR.
